# SDR GTIA2023103137574

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N958NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10860
- Aircraft time: 5,288 hours, 2,190 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Warning Message
- Location: Avionics
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VENT -AVIONICS SYS  FAULT ( SKIN AIR OUTLET VALVE )-REF MDDR 68936 DMI#3339055-1 SKIN AIR OUTLET VALVE PERFORMED AEVC TEST REF AMM 21-26-00-710-001 ALL PARAMETERS NORMAL MDDR 68936 REMAINS OPEN A/C OK FOR CONTINUED SERVICE.
